# SDR IPXA2017013113557

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 98,548 hours, 16,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B0645133
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 588 RBL45.5 DAMAGED. REPAIRED IAW EO B747-5320-62900-A.
